# SDR C2XA01CL096

- Difficulty date: May 7, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Engine: Pwa PT6A67D
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Transmitter
- Part number: 12281301
- Part serial: 203830
- Condition: Erratic
- Location: Lt Engine
- Part time: 7,492 hours, 9,535 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3102, THE CREW REPORTED THE NR 1 ENGINE FUEL FLOW INDICATOR WAS ERRATIC DURING FLIGHT.  THE FLUX WAS REPORTED BETWEEN 700PPH AND 1000PPH.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE FUEL FLOW TRANSMITTER.  OPERATIONAL CHECKS WERE GOOD.
